In this paper we describe an explicit solution semigroup of the quasi-linear Lasota equation. By constructing the relationship of this solution semigroup with the translation semigroup we obtain some sufficient and necessary conditions for the solution semigroup of the quasi-linear Lasota equation to be hypercyclic or chaotic respectively.
 Brunovsky P. and Komornik J., Ergodicity and exactness of the shift on C[0;1) and the semiflow of a first order partial differential equation, J. Math. Anal. Appl., 104 (1984), 235–245. 10.1016/0022-247X(84)90045-3Search in Google Scholar
 Chang Y.-H. and Hong C.-H., "The chaos of the solution semigroup for the quasi-linear lasota equation," Taiwanese Journal of Mathematics, vol. 16, no. 5, pp. 1707–1717, 2012. Search in Google Scholar
 Desch W., Schappacher W. and Webb G. F., Hypercyclic and chaotic semigroups of linear operators, Ergodic Theory Dynamical Systems, 17 (1997), 793–819. 10.1017/S0143385797084976Search in Google Scholar
 Hung C.-H. and Chang Y.-H. "Frequently Hypercyclic and Chaotic Behavior of Some First-Order Partial Differential Equation, "Abstract and Applied Analysis Volume 2013, Article ID 679839. 10.1155/2013/679839Search in Google Scholar
 Lasota A. and Szarek T., Dimension of measures invariant with respect to the Wa’zewska partial differential equation, J. Differential Equations, 196, 2004, 448-465. 10.1016/j.jde.2003.10.005Search in Google Scholar
 Mackey M. C. and Schwegle H., Ensemble and trajectory statistics in a nonlinear partial differential equation, Journal of Statistical Physics, Vol. 70, Nos. 1/2, 1993. 10.1007/BF01053968Search in Google Scholar
 Murillo-Arcila M. and A. Peris, Strong mixing measures for linear operators and frequent hypercyclicity, J. Math. Anal. Appl., 398 (2013), 462–465. 10.1016/j.jmaa.2012.08.050Search in Google Scholar
 Rudnicki R., Invariant measures for the flow of a first-order partial differential equation, Ergodic Theory Dynamical Systems, 8 (1985), 437–443. 10.1017/S0143385700003059Search in Google Scholar
 Rudnicki R., Chaos for some infinite-demensional dynamical systems, Math. Meth. Appl. Sci. 2004, 27,723-738. Search in Google Scholar
 Rudnicki R., Chaoticity of the blood cell production system, Chaos: An Interdisciplinary Journal of Nonlinear Science, 19 (2009), 043112, 1–6. Search in Google Scholar
©2015 Cheng-Hung Hung
This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.